Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sudden development of skin rashes on the body. Taken benadryl. Cure?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I broke out in a rash last night, it is covering my stomach, back and half of my left arm I have taken benadryl changed my clothes and showered and it seems to be getting worse
Posted Tue, 24 Apr 2012 in Skin Rash
Answered by Dr. Rakesh Madhyastha 2 hours later

Thanks for the query

Looks like you have got an allergic reaction.

Did you try something new? Like clothes, bed spread, travel, medicine, food, pets?
Try to think what might have caused this particular reaction and try to avoid it from next time.

Please XXXXXXX a dermatologist soon, you should be put on antihistamines of the third generation like levocetrizine as the rashes are getting worse.

Along with that calamine lotion for local application will also bring down the inflammation and alsocause a soothing effect.

Mean while please consider my advice below

1. Avoid direct sun exposure
2. Do not apply any other lotion like sun screen
3. Use a glycerin soap
4. Do not scratch the lesion as this might leave permanent scars
5. Visit a dermatologist soon
6. Watch out for fever

I hope I have answered your query, if there are no follow up queries kindly accept my answer

I wish you a speedy recovery


Above answer was peer-reviewed by
Follow-up: Sudden development of skin rashes on the body. Taken benadryl. Cure? 23 hours later
I ended up at the doctor today. I have strep and a strep rash.
Answered by Dr. Rakesh Madhyastha 33 minutes later
Thanks for replying

I am happy you went to the doctor.
Could you attach the blood reports and also the current medications you are on.

Please follow the advice given by me in the previous reply, it will help you recover faster and reduces marks.

Have a speedy recovery

Awaiting your reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor